# SDR ORJA98260

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824RA
- Make and model: Doug DC-9-82
- Aircraft serial: 53017
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 7075T6080
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE BETWEEN FIRST AND SECOND LIGHTENING HOLES CORRODED ON WEB FOR AFT PIT THRESHOLD FRAME.  CORROSION IS LEVEL 2.  REMOVED ANGLE, FABRICATED NEW AND INSTALLED ANGLE IAW DC9/80 SRM 51-30-2, 53-01, 51-10-2, 51-10-3.  (M)
